MathSciNet Relay Station
MathSciNet bibliographic data
MR683007 22E46 (22E45)
Casselman, William; Miličić, Dragan Asymptotic behavior of matrix coefficients of admissible representations. Duke Math. J. 49 (1982), no. 4, 869–930.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement